# SDR C2XA11TY017

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 22,428 hours, 12,030 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166244
- Part serial: 200212148
- Condition: Blocked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

TYS - A/C WAS EN ROUTE TO RDU FROM IAD WHEN THE BLEED 1 OVERTEMP IN ICING CONDITIONS, QRH FOLLOWED BLEED 2 OVERTEMP PEGGED TO THE TOP.  A/C WAS FERRIED TO TYS WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 HIGH TEMP THERMOSTAT IAW 36-11-06.  REMOVED AND REPLACED THE NR 2 PRECOOLER IAW EMB 145XR AMM 36-11-04.  REMOVED AND REPLACED THE NR 2 FAN AIR VALVE IAW EMB 145XR 36-11-03, OPS CHECK GOOD ON ALL REPLACEMENT PARTS AND WAS RELEASED.  PARTS INVOLVED (PRECOOLER-PN-145-30609-401/SN 3267) (THERMOSTAT- 816624-9/SN-200212148).
